1mg, best e pharmacy in India

food interaction for LCZ-COLD

alcohol interaction for LCZ-COLD

pregnancy interaction for LCZ-COLD

lactation interaction for LCZ-COLD

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Lcz-cold tablet may cause excessive drowsiness and calmness with alcohol.
Taking caffeine with alcohol may impair the motor coordination
UNSAFE
Lcz-cold tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR LCZ-COLD

Caffeine(30mg)

Uses

Caffeine is used in the treatment of migraine

How it works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thereby relieving the migraine headaches.

Common side effects

Nausea, Vomiting, Epigastric pain, Hypersensitivity, Delirium (acute confusional state), Nervousness, Restlessness, Insomnia
Diphenhydramine(25mg)

Uses

Diphenhydramine is used in the treatment of allergic disorders and motion sickness

How it works

Diphenhydramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Nervousness, Palpitations, Abnormal sensation in skin, Blurred vision, Confusion, Convulsion, Difficulty in paying attention, Dizziness, Drowsiness, Dry mouth, Shortness of breath, Difficulty in urination, Eye swelling, Lip swelling, Fatigue, Headache, Hypersensitivity reaction, Inability to empty the urinary bladder, Increased energy, Muscle twitching, Restlessness, Ringing in ear, Sedation, Tachycardia, Thickened respiratory tract secretions, Unsteadiness, Vomiting
Paracetamol(500mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylephrine(5mg)

Uses

Phenylephrine is used in pupil dilation and nasal congestion (stuffy nose)
It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

COMMON DOSAGE FOR LCZ-COLD TABLET

Patients taking LCZ-COLD TABLET

  • 52%
    Twice A Day
  • 31%
    Once A Day
  • 15%
    Thrice A Day
  • 2%
    Four Times A Day

SUBSTITUTES FOR LCZ-COLD

2 Substitutes
2 Substitutes
Sorted By
RelevancePrice
  • NASIVION TABLET
    (10 tablets in strip)
    Merck Ltd
    Rs. 3/tablet
    Tablet
    Rs. 30
    save 52% more per tablet
  • SUDIN COLD TABLET
    (10 tablets in strip)
    Group Pharmaceuticals Ltd
    Rs. 3.40/tablet
    Tablet
    Rs. 34
    save 46% more per tablet

Top Physicians

Expert advice FOR LCZ-COLD

  • For relief of pain, consume the medicine only at recommended doses. Immediately consult doctor in case you take more than the prescribed/ recommended dose even if you feel well. Also consult the doctor if the symptoms last for more than 3 days despite taking the medicine.
  • Preparations of caffeine and ergot derivatives have been discontinued in view of patient safety.
  • When caffeine citrate solution is used for premature apnea of newborns, remember to use one vial of the drug for one dose. Throw away the left-over solution after required amount is used.

Frequently asked questions FOR LCZ-COLD

Caffeine

Q.

What is caffeine?
Caffeine is a drug which belongs to a group of medicines called methylxanthines. It is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines. It acts on the brain to increase alertness and energy levels. However, too much caffeine is harmful

Q.

Is caffeine alcohol?
No, caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much caffeine is harmful

Q.

Is caffeine good or bad?
Caffeine; if taken as medicine for recommended indications and in adequate dosage it provides beneficial effects. Too much caffeine is harmful. Always consult your doctor if you get any of the bad effects or side effects after use of caffeine

Show More
Q.

Is caffeine good for hair?
There is no report available on the use of caffeine and hair growth. Patients should follow the advice of the doctor regarding its use

Q.

Is caffeine addictive?
No, caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of caffeine but resolves within 24–48 hours

Q.

Is caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.

Diphenhydramine

Q.

Is diphenhydramine a blood thinner/narcotic/water soluble?
No, it is an antihistaminic drug and not a blood thinner or narcotic

Q.

Is diphenhydramine Hcl the same as Benadryl?
Benadryl is a trade name of product containing the drug diphenhydramine

Q.

Is diphenhydramine hydrochloride/Benadryl safe?
It is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Show More
Q.

Is Benadryl safe for infants?
No, it should not be given to infants. Always follow doctor's advice regarding its use

Q.

Is Benadryl an expectorant/antibiotic?
Benadryl is an expectorant as guaifenesin is one of its components. And it is not an antibiotic

Q.

Is Benadryl banned in India?
No, it is available in India

Q.

Is Benadryl effective?
It is effective at prescribed doses for the prescribed duration and disease condition as advised by your doctor

Q.

Can you take diphenhydramine/ Benadryl for anxiety/cold/hives/bug bites/sleep?
Diphenhydramine tablet is used for the relief of short term sleeplessness. It can be used for cold and treatment of hives. Always follow doctor's advice regarding its use

Q.

Can I take Benadryl for a rash/dry cough/cold/eczema/ sinus infection/yeast infection/headaches/sinus/motion sickness/ skin rash/itchy skin?
Benadryl is used to treat sneezing, runny nose, itching, watery eyes, hives, rashes, itching, and other symptoms of allergies and the common cold. It is also used to suppress coughs, to treat motion sickness, to induce sleep, and to treat mild forms of Parkinson's disease. But, it is not used for eczema, sinus infection, and yeast infection. Always follow doctor's advice regarding its use

Q.

Can I take diphenhydramine with hydrocodone/dextromethorphan and guaifenesin/ acetaminophen/phenylephrine/tramadol/Zoloft/ doxylamine succinate/prednisone/ citalopram/Advil?
Yes, but taking other medicines may alter the effects of diphenhydramine. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Can I take Benadryl with Zyrtec/Mucinex/Sudafed/ Tamiflu/ amoxicillin/Xanax/Advil/ azithromycin/Norco/robitussin?
Yes, but taking other medicines may alter the effects of Benadryl. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does diphenhydramine make you sleepy/drowsy?
Yes, it makes you sleepy/drowsy. Always follow doctor's advice regarding its use

Q.

Does diphenhydramine cause Alzheimer's/depression/constipation/dementia/increase blood pressure?
Diphenhydramine causing these side effects is rare or uncommon. However, consult your doctor if you experience any of these side effects

Q.

Does diphenhydramine potentiate opiates?
No it does not potentiate opiates

Q.

Does Benadryl make you sleepy/high/ raise blood pressure/weight gain?
Benadryl causing these side effects is rare or uncommon. However, consult your doctor if you experience any of these side effects.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Phenylephrine

Q.

Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.

Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.

Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Show More
Q.

Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Articles


Content on this page was last updated on 21 February, 2017, by Dr. Varun Gupta (MD Pharmacology)